L 39 Oreal Paris Men Expert Hydra Energetic Eye Roll On 10ml

Who is it for?; Struggling to look awake? Tired-looking eyes giving you away? Need to fake a good night's sleep? The formula is enriched with 2 vitamins and is designed to help combat bags and dark circles. What is it for?; Action 1 - Anti-bags; Stimulating, cooling roller-ball massage + caffeine to help encourage drainage around the eyes. Action 2 - Anti-dark circles; A revitalising formula enriched with: - Peptido-Complex: brightening effect - Vitamin C + ProVitamin B5: stimulating.

Read on...

Health EChemist
Product
 

Buscopan Cramps 20 Tablets

Buscopan Cramps is a specialist treatment that is specifically designed to treat the spasms (the cause of stomach pain or cramps). The active ingredient in Buscopan Cramps, hyoscine butylbromide, has an antispasmodic action that relaxes the spasms in the digestive tract to ease pain and discomfort. Unlike painkillers which mask the pain, Buscopan Cramps works directly on the cause of pain (the spasm in the gut)to provide effective relief.

Read on...

Health EChemist
Product
 

Buscopan IBS Relief 20 Tabs

Buscopan IBS Relief is an antispasmodic medication which can relieve painful bowel cramps and spasms in medically confirmed irritable bowel syndrome (IBS). Buscopan was first developed over 50 years ago, to provide relief to people suffering with abdominal pain and discomfort due to cramps of the gastro-intestinal tract. It is now the most popular selling antispasmodic treatment worldwide, sold in more than 50 countries around the world.

Read on...

Health EChemist
Product
 

Panadol Advance Compack 500mg 16 tablets

Panadol Advance Compack 500mg; has an optizorb formulation, fast absorption for headache, muscle pain, aches & pains of colds & flu. Panadol Advance Compack 500mg; are an effective pain reliever and fever reducer and are suitable for all ages from 6 years old: Headache, toothache, sore throat, migraine, period pain, fever, tension headache, backache, pain of mild arthritis, rheumatic and muscle pain, helps reduce temperature, aches and pains of colds and flu.

Read on...

Health EChemist
Product
 

Panadol Extra Soluble Tablets 24 tablets solubles

Panadol Extra Soluble Tablets; is easy on the stomach and easy-to-swallow. Panadol Extra Soluble Tablets; provides relief from: Headache including migraine, backache, rheumatic and muscle pain, toothache, neuralgia and period pain, colds, influenza, sore throats and high temperature.,br> Panadol Extra Soluble Tablets; is an effective analgesic (pain reliever) and antipyretic (temperature reducer). Panadol Extra Soluble Tablets; active ingredients is Paracetamol which relieves most pain-related symptoms whilst staying gentle on your stomach with added Caffeine that helps speed up the absorption of the paracetamol.

Read on...

Health EChemist
Product
 

Panadol Extra Advance 14 tablets compack

Panadol Extra Advance Compack; are a mild analgesic and antipyretic that absorb quickly and are easy on the stomach and are highly effective when it comes to soothing the pain and discomfort of headaches, migraines, backache, toothache, rheumatic pain, and dysmenorrhoea, symptoms of cold and flu, sore throat

Read on...

Health EChemist
Product
 

Panadol Ultra Tablets 20 tablets

Panadol Ultra tablets; are used for relief from a variety of pains such as migraine, rheumatic and arthritic pain, sinusitis, sciatica, dental pain, lumbago, sprains and strains, dysmenorrhoea and symptoms of sore throats, colds and influenza. Panadol Ultra tablets; each contains the active ingredients Paracetamol 500mg and codeine Phosphate Hemihydrate 12.8mg and it is meant for short term use to alleviate mild to moderate levels of pain. WARNING!; PROLONG USE OF THIS PRODUCT MAY CAUSE ADDICTION DO NOT USE FOR MORE THAN 3 DAYS AND IF SYMPTOMS PERSIST PLEASE SEEK MEDICAL ADVICE

Read on...

Health EChemist
Product
 

Voltarol Pain eze Emulgel 100g

Voltarol Pain-eze Emulgel  offers penetrating pain and inflammation relief for sufferers of rheumatism and joint pain, strains, sprains and bruises. Its active ingredient is Diclofenic, a non steroidal inflammation and pain reliever.

Read on...

Health EChemist
Product
 

Zantac 75mg Relief 6 tablets

For indigestion and heartburn. One Zantac 75 Relief tablet quickly gets to work and goes on working for up to 12 hours.

Read on...

Health EChemist
Product
 

Benadryl Allergy Relief Capsules 12 Caps

Allergy relief when you need it the most; Benadryl Allergy Relief is active within 15 minutes and can be used to treat the symptoms of hay fever, dust mite allergies, pet allergies and skin irritations. These symptoms includes: Itchy, runny nose Sneezing Itchy, watery eyes Urticaria (hives & itchy skin rash).

Read on...

Health EChemist
Product
 

Fybogel Natural Fibre Drink Lemon 30 Sachets

Fybogel Sachets Lemon Flavour 30; - Gently relieves constipation and maintains regularity. Fybogel Lemon high fibre drink is an easy and convenient way to increase the fibre in your diet helping your. Digestive system work more efficiently and gently relieving constipation the natural way. As it works naturally with your body it takes care of constipation without undue straining, discomfort or unnatural urgency and maintain regularity. A lack of fibre in the diet is one of the main causes of bowl irregularity. Fybogel Lemon is high in natural fibre, which will help you to restore and maintain your body's regularity. Fybogel Lemon is also recommended wherever increased fibre is needed in your diet to help relieve constipation- this includes constipation during pregnancy or when breastfeeding. It is also recommended to help maintain a normal bowel function among patients suffering from any of the following conditions irritable bowel syndrome colostomy or ileostomy haemorrhoids (piles) anal fissure persistent diarrhoea associated with diverticular disease ulcerative colitis.

Read on...

Health EChemist
Product
 

Deep Heat Spray 150ml

Deep Heat Spray is rapidly absorbed by the skin and produces effective warming. Ideal for difficult to reach areas, as massage is not required. It is recommended for the relief of pain in muscles, tendons, joints or bones, lower back and thigh pain, sprains or strains. It can be used before and after exercise.

Read on...

Health EChemist
Product
 

Deep Heat Patch Pack of 1

Deep Heat Patch delivers up to eight hours of deep relieving warmth directly on the site of muscular aches and pains, joint stiffness, backache, strains, sprains and menstrual cramps. Heat increases the blood circulation in the skin and deeper tissues When muscle spasm or tension is caused by local lack of oxygen - for example, after exercise, the increase in local blood flow induced by heat can reduce the feeling of pain by bringing more oxygen to the area. Pain-sensing nerves are stimulated by natural body chemicals, serving as a warning of damage to tissue - an increase in local blood flow removes these chemicals, so reducing pain. Heat also increases the ability of collagen, tendons and ligaments to extend, so gentle movement of affected areas is less painful.

Read on...

Health EChemist
Product
 

Deep Heat Patch Pack of 4

Deep Heat Patch delivers up to eight hours of deep relieving warmth directly on the site of muscular aches and pains, joint stiffness, backache, strains, sprains and menstrual cramps. Heat increases the blood circulation in the skin and deeper tissues When muscle spasm or tension is caused by local lack of oxygen - for example, after exercise, the increase in local blood flow induced by heat can reduce the feeling of pain by bringing more oxygen to the area. Pain-sensing nerves are stimulated by natural body chemicals, serving as a warning of damage to tissue - an increase in local blood flow removes these chemicals, so reducing pain. Heat also increases the ability of collagen, tendons and ligaments to extend, so gentle movement of affected areas is less painful.

Read on...

Health EChemist
Product
 

Deep Heat Max Strength 35g

Deep Heat Maximum Strength Rub provides a more intensive warming therapy, which quickly generates a deep soothing warmth. Some nagging muscular aches and rheumatic pain need powerful treatment. Deep Heat Max Strength is an intensive therapy which quickly generates a deep soothing warmth. Feel its powerful counter-irritant pain-relieving action rapidly but very gently soothe and relieve rheumatic pain, backache, sciatica, lumbago and fibrositis. The extra light non-greasy formulation rubs in effortlessly and is rapidly absorbed for fast relief.

Read on...

Health EChemist
Product
 

Voltarol Pain eze Emulgel 30g

Voltarol Pain-eze Emulgel  offers penetrating pain and inflammation relief for sufferers of rheumatism and joint pain, strains, sprains and bruises. Its active ingredient is Diclofenic, a non steroidal inflammation and pain reliever.

Read on...

Health EChemist
Product
 

Voltarol Pain eze Emulgel 50g

Voltarol Pain-eze Emulgel  offers penetrating pain and inflammation relief for sufferers of rheumatism and joint pain, strains, sprains and bruises. Its active ingredient is Diclofenic, a non steroidal inflammation and pain reliever.

Read on...

Health EChemist
Product
 

Solpadeine Max 20 tablets

Solpadeine Max is suitable for headache, migraine, dental pain, period pain, sinus pain, sciatica, lumbago, strains, sprains, non-serious arthritic and rheumatic pain. Solpadeine Max also relieves discomfort in colds, influenza, sore throats and helps reduce temperature. WARNING!; PROLONG USE OF THIS PRODUCT MAY CAUSE ADDICTION DO NOT USE FOR MORE THAN 3 DAYS AND IF SYMPTOMS PERSIST PLEASE SEEK MEDICAL ADVICE

Read on...

Health EChemist
Product
 

Solpadeine Max 30 tablets

Solpadeine Max is suitable for headache, migraine, dental pain, period pain, sinus pain, sciatica, lumbago, strains, sprains, non-serious arthritic and rheumatic pain. Solpadeine Max also relieves discomfort in colds, influenza, sore throats and helps reduce temperature. WARNING!; PROLONG USE OF THIS PRODUCT MAY CAUSE ADDICTION DO NOT USE FOR MORE THAN 3 DAYS AND IF SYMPTOMS PERSIST PLEASE SEEK MEDICAL ADVICE

Read on...

Health EChemist
Product
 

Solpadeine Plus Capsules 32 capsules

Solpadeine Plus contains the active ingredients paracetamol and codeine, which are both analgesics (painkillers). By working on your body in different ways paracetamol and codeine combine to relieve pain. Caffeine acts to help the effectiveness of paracetamol. Paracetamol also has an antipyretic effect (helps to reduce temperature when you have a fever). What is Solpadeine Plus used for?; Solpadeine Plus provides relief from migraine, headache, backache, rheumatic pain, period pain, toothache, neuralgia, sore throat and the fever, aches and pains of colds and flu. WARNING!; PROLONG USE OF THIS PRODUCT MAY CAUSE ADDICTION DO NOT USE FOR MORE THAN 3 DAYS AND IF SYMPTOMS PERSIST PLEASE SEEK MEDICAL ADVICE

Read on...

Health EChemist
Product